I renencnlty got dignoised with cronic Lyme disease and starting meds today all of my symptoms seems to be affecting my Nero side like my mind a blank mind confused very out of it depersonalized dizzy not as much joint pain only in knees and neck I have know a good friend who has became mentally challenged after having Lyme disease has to be weel chaired and exetra my concern is this a posiblity that could happend to me because of the symptoms are happing to me I feel like a differnt person in my head and I won't to feel normal agian if anyone knows any information about this I would appreciate it thank you for your time
Hi, the extreme Neuro symptoms sounds like you could have the co-infection of Bartonella. I was in a wheelchair for a short period of time. Many people who feel the depersonalization and/or anxiety & depression have Bartonella. Were you diagnosed by an LLMD? If so he should consider the co-infections.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.